advertisement
Question
Posted by: Miss M | 2005/06/28

The pill and your sex drive

Hi there

Please help. I have been on the Pill(nordette) for the past three months. Since then I've had no sex drive. Before me and b/f use to do it almost 5 times a week but since I started the pill I just don't have the urge anymore. I don't get as lubricated as usual. I have a 3 year old child and after his birth I used the 2 month injection and bask then sex was no problem, but now I even take long to masturbate and it is not as powerfull as before

Could this be as a result of the pill that my drive has died?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately both lack of libido and lack of lubrication are side effects of the Pill is some women. If you were okay on the injectable, perhaps go back to this. The other option is an IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Zoe | 2005/06/28

Try a pill woth less hormones in - ask your doctor

Reply to Zoe
Posted by: Miss M | 2005/06/28

thx....
I can leave it but what can I use.. besides the injections as it made me put on a lot of weight.
What can you advise I use, that will not effect my sex drive nor make me gain of loose weight??

Reply to Miss M
Posted by: r | 2005/06/28

Yes it is the pill that has killed your sex drive. My gynae confirmed this with me when I experieced the same problem.
Know that I have stopped the pill I want sex everyday literally its amazing

Reply to r

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement